MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG TC REV/RT/RT MOD. SLAP HAMMER; MALLET

SMITH & NEPHEW ORTHOPAEDICS AG TC REV/RT/RT MOD. SLAP HAMMER; MALLET
Model Number 75100394
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection process, the tc rev/rt/rt mod.Slap hammer threaded stud was found to be bent.There was no case involved.
 
Additional Manufacturer Narrative
Smith and nephew is the distributer of this device.The legal manufacturer, mps precimed sa, was informed about this issue and they will be in charge of the event.They will report to the food and drug administration and any other authorities as deemed necessary.

Brand Name
TC REV/RT/RT MOD. SLAP HAMMER
Common Device Name
MALLET
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
aarau CH-50 00
SZ  CH-5000
MDR Report Key11574704
Report Number9613369-2021-00127
Device Sequence Number11662302
Product Code HXL
UDI-Device Identifier07611996117837
UDI-Public07611996117837
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75100394
Device Catalogue Number75100394
Device Lot Number6599130001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1